# SDR P5CA0401077

- Difficulty date: April 25, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 575,864 hours, 10,892 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Condition: Loose
- Location: Nr 3 Eng T/R
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENG HAS ROD STICKING OUT OF T/R SLEEVE AT 3:00 POSITION.  REMOVED DAMAGED ROD, INSPECTED AREA, FOUND NO FURTHER DAMAGE.  DEACTIVATED PER MEL 78-01-05.
